Ask The Doctor > Questions & Answers > Hi for the past two days my heart rate

Hi for the past two days my heart rate

Patient: Hi for the past two days my heart rate has been between 120-126 and i am periodically having dizzy spells, heart palpitatuons and shortness of breath. I am a 24 y/o female I have been having migraines here and there As well I do have a history of being anemic but i have not lost any blood recently? What should I do?

 

 

Symptoms: Fast heart rate,migraines,shortness of breath, heart palpitations

 

 

Doctor: Welcome to Ask The Doctor. We are here to help you.These symptoms of heart fluttering are known as “Palpitations”. T here are a lot many causes of palpitations and most common being Cardiac issues, anxiety, thyroid issues, drugs.You should check if you are taking any drugs like Salbutamol for Asthma, or any other drug that can cause palpitations.In case you consume alcohol and smoking then that can also be the cause behind the palpitations you are feeling. I would advice you to get a thyroid Profile, ECG and Echo If they are normal, you should start practicing yoga and meditation as your palpitations are most likely to be due to anxiety. Avoid excess of caffeine.I hope it helps.Stay Healthy

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment